Advertisement

Research in Number Theory

, 5:28 | Cite as

Good reduction of affinoids in the Lubin–Tate curve in even equal characteristic, II

  • Takahiro TsushimaEmail author
Research
  • 12 Downloads

Abstract

In the even equal characteristic case, we define a family of affinoids in the Lubin–Tate curve and compute their reductions. The reduction of the affinoid is isomorphic to a smooth affine curve, whose smooth compactification either has high genus or is isomorphic to a supersingular elliptic curve in characteristic two. The first cohomology of the reductions is expected to realize the local Langlands correspondence and the local Jacquet–Langlands correspondence for cuspidal representations of a general linear group of degree two of conductor exponent seven.

Keywords

Reduction of affinoid Lubin–Tate curve 

Mathematics Subject Classification

Primary: 11G25 Secondary: 11F80 

Notes

References

  1. 1.
    Bosch, S., Güntzer, U., Remmert, R.: Non-Archimedean Analysis. Grundlehren der Mathematischen Wissenschaften, vol. 261. Springer, Berlin (1984)CrossRefGoogle Scholar
  2. 2.
    Bosch, S., Lütkebohmert, W., Raynaud, M.: Formal and rigid geometry IV. Invent. Math. 119, 361–398 (1995)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Boyarchenko, M., Weinstein, J.: Maximal varieties and the local Langlands correspondence for \(\text{ GL }(n)\). J. Am. Math. Soc. 29(1), 177–236 (2016)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Boyer, P.: Mauvaise réduction des variétés de Drinfeld et correspondance de Langlands locale. Invent. Math. 138(3), 573–629 (1999)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Bushnell, C.J., Henniart, G.: The Local Langlands Conjecture for \(\rm GL(2)\). Grundlehren der Mathematischen Wissenschaften, vol. 335. Springer, Berlin (2006)Google Scholar
  6. 6.
    Carayol, H.: Non-abelian Lubin–Tate theory. In: Automorphic Forms, Shimura Varieties, and L-Functions, vol. II (Ann Arbor, MI, 1988). Perspectives in Mathematics, vol. 11, pp. 15–39. Academic Press, Boston (1990)Google Scholar
  7. 7.
    Coleman, R., McMurdy, K.: Stable reduction of \(X_0(p^3)\). Algebra Number Theory 4(4), 357–431 (2010), with an appendix by Everette W. HoweGoogle Scholar
  8. 8.
    Deligne, P., Rapoport, M.: Les schémas de modules de courbes elliptiques. Modular functions of one variable, II. Lecture Notes in Mathematics, vol. 349, pp. 143–316. Springer, Berlin (1973)Google Scholar
  9. 9.
    Drinfeld, V.G.: Elliptic modules. Mat. Sb. (N.S.) 94(136), 594–627 (1974)MathSciNetGoogle Scholar
  10. 10.
    Edixhoven, B.: Minimal resolution and the stable reduction of \(X_0(N)\). Ann. Inst. Fourier (Grenoble) 40(1), 31–67 (1990)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Fargues, L., Genestier, A., Lafforgue, V.: L’isomorphisme entre les tours de Lubin–Tate et de Drinfeld. Progress in Mathematics, vol. 262. Birkhauser, Boston (2008)Google Scholar
  12. 12.
    Harris, M.: On the local Langlands correspondence. In: Proceedings of ICM, Beijing, vol. II, pp. 583–597 (2002)Google Scholar
  13. 13.
    Harris, M., Taylor, R.: The Geometry and Cohomology of Some Simple Shimura Varieties. Annals of Mathematics Studies, vol. 151. Princeton University Press, Princeton, with an appendix by V. G. Berkovich (2001)Google Scholar
  14. 14.
    Imai, N., Tsushima, T.: Stable models of Lubin-Tate curves with level three. Nagoya Math. J. 225, 100–151 (2017)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Imai, N., Tsushima, T.: Geometric realization of the local Langlands correspondence for representations of conductor three. Preprint. arXiv:1205.0734v2
  16. 16.
    Imai, N., Tsushima, T.: Affinoids in the Lubin-Tate perfectoid space and simple supercuspidal representations I: tame case. Int. Math. Res. Not. (to appear).  https://doi.org/10.1093/imrn/rny229
  17. 17.
    Imai, N., Tsushima, T.: Affinoids in the Lubin-Tate perfectoid space and simple supercuspidal representations II: wild case. Preprint. arXiv:1603.04693v2
  18. 18.
    Scholze, P.: Perfectoid spaces. Publ. Math. Inst. Hautes Études Sci 116(1), 245–313 (2012)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Tsushima, T.: Stable reduction of \(X_0(p^4)\). J. Reine Angew. Math. 707, 1–43 (2015)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Tsushima, T.: On the stable reduction of the Lubin–Tate curve of level two in the equal characteristic case. J. Number Theory 147, 184–210 (2015)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Tsushima, T.: On non-abelian Lubin–Tate theory for \(\text{ GL(2) }\) in the odd equal characteristic case. Preprint. arXiv:1604.08857
  22. 22.
    Tsushima, T.: Good reduction of affinoids in the Lubin–Tate curve in equal characteristic two I. PreprintGoogle Scholar
  23. 23.
    Tunnell, J.B.: On the local Langlands conjecture for \({GL}(2)\). Invent. Math. 46, 179–200 (1978)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Weinstein, J.: Good reduction of affinoids on the Lubin–Tate tower. Doc. Math. 15, 981–1007 (2010)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Weinstein, J.: Semistable models for modular curves of arbitrary level. Invent. Math. 205(2), 459–526 (2016)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Yoshida, T.: On non-abelian Lubin–Tate theory via vanishing cycles. Adv. Stud. Pure Math. 58, 361–402 (2010)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematics and Informatics, Faculty of ScienceChiba UniversityChibaJapan

Personalised recommendations